# SDR DALA2014121506916

- Difficulty date: December 15, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,944 hours, 13,016 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE FOUND CORRODED AT BS 1329 BETWEEN S-18-19R.   REPLACED THE FRAME ANGLE.
